Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

Muscle and joint pain. Chronic diarhea

Shared reviews and ratings

hdpartsman0032 | 55-64 | Male | On medication for 1 to 6 months | Patient
6/2/2016
Condition: Follicular Lymphoma
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

After many rounds of the various chemo options, this was the only one that completely reduced the seven pelvic tumors. I had to stop, reduce and restart the dosage several times due to high liver function readings, but all of this was in the matter of five months. I had several months of complete remission before the tumors returned. No side effects otherwise ... easily tollerated.

Report this postFill 3Created with Sketch.
hotandfiry | 55-64 | On medication for 1 to 6 months | Patient
1/27/2016
Condition: Follicular Lymphoma
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Lung, liver, and swelling problems. Lining of stomach was inflamed. Caused bleeding in lungs. Worse drug I ever had. It was so bad, my doctor took me off of it in 5 weeks.

Report this postFill 3Created with Sketch.
firestorm | 55-64 | On medication for less than 1 month | Patient
1/15/2016
Condition: Follicular Lymphoma
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Allergic, had to constantly take benadryl. Caused right side painful lung and liver after two weeks. Blood in stools. I now have peripheral nerve damage. This drug was taken twice daily and rituximab once a week. My opinion, drug should not even be given.

Report this postFill 3Created with Sketch.
Weaselizard | 65-74 | Female | On medication for 2 to less than 5 years | Patient
12/3/2015
Condition: Follicular Lymphoma
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

Muscle and joint pain. Chronic diarhea

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More